I need help in figuring out what is wrong with my skin. I have always had a clear complexion but 2 times in my life I have had issues with the skin between my nose and lips. I went to a dermatologist once and he perscribed this ointment and it went away. This is 15 years later and now its back, I have chapped skin under my nose and all around my mouth and lips and also under my eye, it almost looks like I have a black eye because of the redness and swelling. It is now on my hands and fingers. My symptoms are, itchiness, chapping, red and inflamed, cracked. I have tried elidil, bactroban, aloe, baby lotion, petrolium type ointments like bacitracin, buttermilk cream, chapped lip stuff and most recently aveeno (which worked for like a day then it came back). I dont know what to do!!! It Itches and looks terrible and is painful. I am uninsured, so a dermatology appointment is out of the question for the time being. Please help me before my sjin is permanently damaged and scarred from all the chapping. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.